Perfect Factors from Cyclic Codes and Interleaving. / Mitchell, Chris J; Paterson, K.G.

In: SIAM Journal on Discrete Mathematics, Vol. 11, 1998, p. 241-264.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Perfect Factors from Cyclic Codes and Interleaving. / Mitchell, Chris J; Paterson, K.G.

In: SIAM Journal on Discrete Mathematics, Vol. 11, 1998, p. 241-264.

Research output: Contribution to journalArticlepeer-review

Harvard

Mitchell, CJ & Paterson, KG 1998, 'Perfect Factors from Cyclic Codes and Interleaving', SIAM Journal on Discrete Mathematics, vol. 11, pp. 241-264.

APA

Mitchell, C. J., & Paterson, K. G. (1998). Perfect Factors from Cyclic Codes and Interleaving. SIAM Journal on Discrete Mathematics, 11, 241-264.

Vancouver

Mitchell CJ, Paterson KG. Perfect Factors from Cyclic Codes and Interleaving. SIAM Journal on Discrete Mathematics. 1998;11:241-264.

Author

Mitchell, Chris J ; Paterson, K.G. / Perfect Factors from Cyclic Codes and Interleaving. In: SIAM Journal on Discrete Mathematics. 1998 ; Vol. 11. pp. 241-264.

BibTeX

@article{a9563bcf9dd147b9a6d0a76c55d769dc,
title = "Perfect Factors from Cyclic Codes and Interleaving",
author = "Mitchell, {Chris J} and K.G. Paterson",
year = "1998",
language = "English",
volume = "11",
pages = "241--264",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

RIS

TY - JOUR

T1 - Perfect Factors from Cyclic Codes and Interleaving

AU - Mitchell, Chris J

AU - Paterson, K.G.

PY - 1998

Y1 - 1998

M3 - Article

VL - 11

SP - 241

EP - 264

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

ER -